MathSciNet Relay Station
MathSciNet bibliographic data
MR2057681 (2005b:05197) 05C80
Bollobás, Béla; Riordan, Oliver The diameter of a scale-free random graph. Combinatorica 24 (2004), no. 1, 5–34.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement